Couldn't find what you looking for?

TRY OUR SEARCH!

Oooops!!!!  I accidently took too much levemir!!  I took my dose earlier this morning and turned around and took it again because I forgot I took it :(  So now what do I do?  I would call the doctor but his nurse is my husband's ex and I don't want her to know what I did.  So can someone tell me what to do as soon as possible?  Thank you so much!

Loading...

You should seek medical attention right away by going to the ER or urgent care clinic to have them give you glucagon in case your sugars plummet too low.  You do not want to have yourself fall into a coma from your blood sugar dipping into extreme lows.  You need to go now. 

Reply

Loading...


Oh gosh, I hope you are going to be o.k! I took some extra insulin one time and I was taken to the emergency room because I went hypoglycemic. Not a good thing at all. So I have to check off when I take my insulin each day so I don't end up double-dosing on it again. With all of the medication that I take, I have to make off a medicine log and chart each pill I take. If I don't, I will forget to take something. Maybe you can do the same thing so that you don't take extra medicine. I wouldn't care about your husband's ex knowing your business. Maybe you can ask the office to switch nurses when you are there, or go to another doctor for your diabetic care. I would also eat some carbs if I were you, if you take too much insulin again. This would at least help in the event you start going hypoglycemic.I hope everything goes o.k. for you today and that your sugars are regular again. I hope my suggestions help you too.
Reply

Loading...